# SDR UALA2011062703147

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 66,665 hours, 24,563 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Packing
- Condition: Leaking
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL, SEVERAL AREAS FWD AND OVER DOOR HINGE HAVE HYDRAULIC FLUID PUDDLING FROM LEAKS.  FOUND TRAILING EDGE FLAP POWER DRIVE UNIT CONTROL VALVE MODULE LEAKING. SUSPECT IT NEEDS PACKING. RPL PACKINGS ON UNIONS OF 3 PRESS TUBES ON FLAP POWER DRIVE UNIT CONTROL VALVE, NEEDS LEAK CK. CYCLD FLAPS THRU FULL TRAVEL WITH NO LEAKS NOTED.
